Drug Recalls: Be aware those allergic to penicillin
I wanted to give a littles heads up about current worldwide drug recalls from the Aidapak Company. Apparently, there was a massive cross contamination of all drugs created by the company and penicillin's contaminated almost all of their products.
This is a huge deal, many people have penicillin allergies and of that, anaphylaxis can ensure with each additional exposure. So, even if penicillin or B-lactim exposure usually just causes you some hives or light skin rash, you could be taking a medication that isn't supposed to contain those compounds and go into anaphylaxis (a whole body allergic reaction that can cause death quickly if not treated immediately.)
It is not know exactly how many drugs were cross-contaminated but the company has asked all clinics and hospitals to remove the drugs from use, but there is a list of 300 drugs on the Aidapak website listing all drugs affected. So if you are taking any drugs made by this company, just double check that your medication hasn't been recalled, especially if you have a penicillin allergy.
Yours in Good Health